Low Carb Friends  
Netrition.com - Tools - Reviews - Faces - Recipes - Home


Go Back   Low Carb Friends > Health Support Groups > Thyroid
Register FAQ Search Today's Posts Mark Forums Read


Reply
 
LinkBack Thread Tools Display Modes
Old 10-16-2013, 11:08 PM   #1
evk
Junior LCF Member
 
Join Date: Nov 2009
Posts: 50
Gallery: evk
Help with armour!

Ok, ladies ... I decided to get it another try, back on armour ..and it's not pretty... Besides the fact that I can only take 1/3 of 30mg (otherwise it's hell) for last two month I've been taking it i lost pretty much half of my hair but it's not it... when i take it it turns me into a hulk... yes, it makes me burst with rage. Obviously it triggers my testosterone and I was wondering if any of you had anything like that and what do you do.. any help would be greatly appreciated,

Love to all,

Elena.
evk is offline   Reply With Quote

Sponsored Links
Old 10-17-2013, 12:40 PM   #2
Very Gabby LCF Member!!!
 
princessmommy's Avatar
 
Join Date: Jun 2003
Location: NW Arkansas
Posts: 4,154
Gallery: princessmommy
Stats: 207/163/140-135 depending
WOE: Low Carb!
Start Date: May 21 Yet Again!
I take Armour, 2 60mg pills a day. Never had that problem before on armour. I did get awful anger, panic like feelings, hair falling out when I was on to high a dosage of Levoxyl.
princessmommy is offline   Reply With Quote
Old 10-17-2013, 12:55 PM   #3
evk
Junior LCF Member
 
Join Date: Nov 2009
Posts: 50
Gallery: evk
Wow, sounds exactly like what i have on armor... wondering if i should switch to something else before it drives me mad lol..
evk is offline   Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are On



All times are GMT -7. The time now is 01:36 AM.


Copyright ©1999-2014 Friends Forums LLC. All rights reserved. - Terms of Service | Privacy Policy
LowCarbFriends® is a registered mark of Friends Forums, LLC.